# SDR ASAA2016061617060

- Difficulty date: June 16, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 30,356 hours, 9,219 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 1741010201
- Part serial: 001090
- Condition: Failed
- Location: Cockpit
- Part time: 55,777 hours, 21,916 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S MCDU DISPLAYS AND FUNCTIONS NORMALLY FOR ABOUT 25 TO 30 SECONDS.  THE DISPLAY THEN GOES BLANK FOR ABOUT 5 SECONDS WITH EXEC LIGHT ILLUMINATED AND CALL, FAIL, MSG, AND AFST ANNUNCIATORS ALSO ILLUMINATED.  THE DISPLAYS THEN SHOWS A BIT PASS MESSAGE FOR ABOUT 5 SECONDS AND THEN MCDU OPERATES NORMALLY AGAIN.  SEQUENCE REPEATS OVER AND OVER.  ACFT GROUNDED.  R & R MCDU, REF AMM 34-61-01, OPS CHECK OK.
